# SDR VNAA2014122200007

- Difficulty date: December 13, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 25,734 hours, 25,597 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: PL67053115941
- Condition: Corroded
- Location: Bs 280
- Part time: 25,734 hours, 25,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD CORRODED.  REPAIRED IAW REPAIR EO 670-53-11-594.
